# SDR 2008UALA00174

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 26,789 hours, 7,109 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOOSE WIRE ATTACHED TO SMALL THIN PANEL FOUND LOOSE AT SEAT 28H.  INSTALLED NEW EEL STRIP, OP CHECK OK.
